# SDR SWAA2023052228391

- Difficulty date: April 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB #4 CRACKED AT STIFFENER #4 LOWER SECTION<[01] MIXED SEALANT PS870B2 ON REPAIR PARTS AT 9:30PM 04/22/2023 .SQUEEZE OUT TIME 11:30PM 04/22/2023 AND INSTALLED FASTENERS ON REPAIR PARTS AT L/H HORIZONTAL STAB RIB #4 AS PER REF B/737-700 SRM 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02-0G-0.;[02] RII -- VERIFIED STEP 1.;[03] REPAIRED LEFT HORIZONTAL STAB. RIB #4 CRACKED AT STIFFENER #4 AS PER SRM 55-10-09-2R-4 REPAIR 4;[04] RII -- VERIFIED LH HORIZONTAL STAB RIB # 4 REPAIR.
